# SDR SWIA200514673

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 32,302 hours, 43,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT OCCURRED WHEN SELECTING FLAPS FROM 25 DEGREES TO 45 DEGREES.  LUBED LEFT AND RIGHT OUTBOARD FLAP ROLLERS, CLEANED FLAP TRACKS, ADJUSTED LEFT FLAP ACTUATOR ROD END IN IAW MM 27-50-04, OPERATIONAL CHECK GOOD IAW MM 27-50-00.
